Last year, i have a depression .so doctor give me desvenlafaxine 50 mg for 10 days, after that he advised me to take 100mg and also i take clonazepam 0.25 propanol 20 once a day.....so when should i stop take these medicines.....
Hello thanks for asking If you are doing good and are symptoms free then you can think of reducing the doses of these drugs. Since these are psycho-active drugs so dose reduction should be done in gradual manner. The dose of Desvenlafaxine can be reduced to 50 mg for next 4 weeks and then to 25 mg for next 2 weeks and then the drug can be stopped. You can continue to take Clonazepam on SOS basis instead of taking it daily. Stopping the Propranolol would not cause much effects even if this drug is stopped abruptly. Thanks and Take care
Was this answer helpful?|
Query: Hi doctor, I am a patient with neuropathy and bedridden for the last eight years. I watch tv for eight to nine hours a day. I am suffering from insomnia for the last one year. The reason for sleeplessness is thoughts and thoughts. The moment I go to bed thoughts starts pouring in one by one without... Read Full »
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Query: Hello doctor, I am a 51-year-old female in the menopausal stage. I have GAD and on Zoloft 100 mg for almost two years, and I heard that if I switch to Venlafaxine it will help the hot flushes that I am suffering from. So my question is, can I make an instant switch? If so, to what mg of Venlafaxine... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now